# SDR JJBA20201011009

- Difficulty date: October 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,933 hours, 26,391 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Overpressured
- Location: Accessory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, K, B
- Precautionary procedure: O

## Discrepancy

E2 BLEED CAUSES OIL SMELL IN AIR COND.  PERFORMED OIL-RELATED SMOKE/ABNORMAL SMELL IN CABIN/COCKPIT FIM TASK.  FOUND ENGINE NR 1 EMITTING OIL SMELL THROUGH PACK SYSTEM WITH BLEED NR 1 ON, APU SHUT OFF AND ENGINE NR 2 OFF.  NO INDICATION OF LEAKAGE OR PUDDLING FOUND.  REMOVED AFT LOWER OUTBOARD OUTER BYPASS ACCESS PANEL TO FOM.  FOUND AGB PRESSURE TO BE 22 PSI.  THIS EXCEEDS THE MAX CASE PRESSURE OF 18PSI.  INSTALLED REPLACEMENT NR 1 ENGINE.
